MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nodule (4551)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h6: type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient in the "jawlines" with three syringes of juvéderm volux¿ xc.About two weeks post injections, the patient experienced an "infection" at the injection sites.The patient was treated with "doxycycline 100 mg - two week supply." approximately two weeks later the patient went to the emergency room and was prescribed keflex & bactrim.The hcp advised the patient "not to use makeup brushes but patient used makeup brushes anyway." symptoms are ongoing.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b5, b7, h6.
 
Event or Problem Description
Healthcare professional (hcp) additionally reported approximately two weeks after emergency room visit, the patient was treated with doxycycline.Two days later the hcp per formed an ¿¿i +d, hylenex®.¿ hcp noted, ¿inflammatory nodules started 2 wks after filler injections.Pt has had volbella + volluma in the past without issues.1st time with volux.Skin cleaned with alcohol, (illegible & chlorhexidine prior to injection.Injected jawline on bone & with cannula in so area, looked great for a couple weeks until tender nodules formed filler pushing to surface of skin & looked like a ¿pimple.¿ after 3 courses of antibiotics, i did puncture with 25g needle & was able to drain both pus & filler.Pt instantly reported relief.Added some hylenex® to hard areas and around jawline.F/u next day pt reports it¿s resolving & improved- will see patient for a f/u in office.Patient may have pigment/ induration problem in affected areas.That i will continue to treat as needed.¿ symptoms are ongoing.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22299565
Report Number3005113652-2025-00568
Device Sequence Number21151005
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000752347(11)231024(17)250924
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2025
Device Catalogue Number20073770
Device Lot Number1000752347
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient RaceWhite